I been taking zoloft for about 2 weeks. The first six days at 25 mg and now 50mg. I have horrible anxiety issues. I have tried taking the medication at 5am, 9am and 4 at night. I am now taking them at 9 in the morning and the dont seem to be working yoo well. I might feel good gor about a hour after taking it that is about it. I feel horrible every day i haye it. Any advice would be helpful please, i need to feel better
It usually takes about a month to get into your system. Most times with antidepressants it's normal to feel worse before feeling better. If you can try to hang on for a little longer. If not call your doctor. Tell him what you've said here about how you feel. I hope you feel better. Pepper
Peterkon; Just what Pepper said but it is a good Idea to pick the time your going to take it and stick with it about the same time each day.Many times when we start these medications the anxiety and such gets worse before it get better for the first 7 to 10 days or so, Then you may start to feel a bit better but you need to continue to take it if you can until around 4 to 6 weeks to get the full benefits of the medication. You could also check with the doctor maybe he or she can give you something to get through the side effects from the start. Have a good day Chuck1957
Peter. I have been on Zoloft for 14 years now. However I can tell you the first 2 weeks were not good. So my Dr. Prescribed Xanax for me along with the Zoloft. It helped a lot. But it took a good month to kick in. See how you feel at the end of the month or so. But you may need a mild sensitive to help.
I recently started zoloft 50mg myself and am having side effects. From everything I've researched and learned from the community on here is that zoloft may take 4-6weeks until any relief at all is felt. Do you have a anti anxiety med you can take while you're waiting it out? I take Xanax to help combat the anxiety. Hope you feel better soon.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2013 • 3 answers
Posted 21 Dec 2013 • 1 answer
Posted 16 Jun 2014 • 2 answers
Posted 17 Jan 2016 • 2 answers
Posted 7 Dec 2016 • 1 answer